# SDR ASOA2015060413022

- Difficulty date: May 19, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310 FRAME HAS CORROSION AT SPLICE LOCATION BETWEEN STR 22 & 23R.  REMOVED FS 310 FROM STR 16R TO 23R IAW SRM 51-42-06, PT 601R32002-65.  LOCATED AND DRILLED NEW FS 310 FRAME SECTOR, PN 601R32002-65 IAW SRM 51-40-11.  INSTALLED FRAME SECTOR AT FS 310 FROM STR 16R-STR 23R IAW SRM 51-42-06 AND 51-42-21.
